# SDR CA130923012

- Difficulty date: September 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 601R751461
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE GEAR DID NOT COME DOWN AFTER THE GEAR WAS SELECTED DOWN.  THE NOSE GEAR STAYED IN THE UP LOCK POSITION.  THE NOSE GEAR DOORS DID OPEN.  THE CREW USED THE EMERGENCY SYSTEM TO GET THE GEAR DOWN.  WE REPLACED THE SELECTOR VALVE AND THE PRIORITY VALVE SO FAR.  PRIORITY VALVE, PN: 4622, SELECTOR VALVE, PN: 601R75146-1.
